Journal of Mathematics and Statistics

Firms: A Dynamic Reading of Corporate Behaviour

Damien Bazin

DOI : 10.3844/jmssp.2005.113.114

Journal of Mathematics and Statistics

Volume 1, Issue 2

Pages 113-114

Abstract

This study proposes to re-examine a dynamic managerial model. Its aim is to highlight the ambivalence of the dynamic approach regarding a firm’s behavioural strategies for optimisation.

Copyright

© 2005 Damien Bazin. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.